MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED, NASAL PREFORMED; BE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED, NASAL PREFORMED; BE, TRACHEAL (W/WO CONNECTOR
Catalog Number 111782-000070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "prior to use & inspection, found cuff line broken." there was no patient involvement.No patient harm or injury.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Udi:(b)(4).The sample was sent to the manufacturer for evaluation.The manufacturer reported: "one piece of actual sample was received for further investigation.Visual inspection was conducted on the received sample.Cuff pressure of the sample was then tested by inflates the cuff to 25 mbar using calibrated endotest.It was observed that the cuff could not inflate.Based on the evaluation sample, hole was observed at inflation tube.Hence, leading to leak inflation tube and unable to inflate the cuff.By checking on pouch itself, no caught in seal defect found along the sealing area pouch.In addition, visual inspection, inflation, and deflation test were performed in manufacturing and such obvious defect able to be detected and taken out as it will fail all the testing at manufacturing site.A device history record review was performed on the device with no evidence to suggest a manufacturing related root cause.Based on the investigation, the defect mode on cuff line (inflation tube) broken matches with the complainant report.However, in manufa cturing site, there were visual inspection, inflation and deflation test were performed in manufacturing and such obvious defect able to be detected and taken out as it will fail all the testing at manufacturing site." teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
TRACHEAL TUBE, CUFFED, NASAL PREFORMED
Common Device Name
BE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19017489
Report Number8040412-2024-00089
Device Sequence Number12805102
Product Code BTR
UDI-Device Identifier04026704325658
UDI-Public04026704325658
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number111782-000070
Device Lot NumberKME21C2560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown